# SDR SWIA200514692

- Difficulty date: March 9, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 19,180 hours, 28,248 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120276
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,619 hours, 10,083 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WHEN SELECTING FLAPS DOWN.  REPLACED FLAP SELECTOR LEVER ASSY WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
